Skip to main content

Note on some results for asymptotically pseudocontractive mappings and asymptotically nonexpansive mappings

Abstract

We discuss convergence theorems of modified Ishikawa and Mann iterative sequences with errors for asymptotically pseudocontractive and asymptotically nonexpansive mappings in Banach spaces, and the boundedness of the domain and range can be dropped, generalizing theorems of Chang.

[1234]

References

  1. Chang SS: Some results for asymptotically pseudo-contractive mappings and asymptotically nonexpansive mappings. Proceedings of the American Mathematical Society 2001,129(3):845–853. 10.1090/S0002-9939-00-05988-8

    Article  MathSciNet  MATH  Google Scholar 

  2. Kato T: Nonlinear semigroups and evolution equations. Journal of the Mathematical Society of Japan 1967, 19: 508–520. 10.2969/jmsj/01940508

    Article  MathSciNet  MATH  Google Scholar 

  3. Osilike MO, Akuchu BG: Common fixed points of a finite family of asymptotically pseudocontractive maps. Fixed Point Theory and Applications 2004,2004(2):81–88. 10.1155/S1687182004312027

    Article  MathSciNet  MATH  Google Scholar 

  4. Tan K-K, Xu HK: Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process. Journal of Mathematical Analysis and Applications 1993,178(2):301–308. 10.1006/jmaa.1993.1309

    Article  MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Yuchao Tang.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Tang, Y., Liu, L. Note on some results for asymptotically pseudocontractive mappings and asymptotically nonexpansive mappings. Fixed Point Theory Appl 2006, 24978 (2006). https://doi.org/10.1155/FPTA/2006/24978

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/FPTA/2006/24978

Keywords

  • Banach Space
  • Differential Geometry
  • Convergence Theorem
  • Nonexpansive Mapping
  • Computational Biology